A Note on the Semi-Inverse Method and a Variational Principle for the Generalized KdV-mKdV Equation
Li Yao,
Yun-Jie Yang and
Xing-Wei Zhou
Abstract and Applied Analysis, 2013, vol. 2013, 1-3
Abstract:
Ji-Huan He systematically studied the inverse problem of calculus of variations. This note reveals that the semi-inverse method also works for a generalized KdV-mKdV equation with nonlinear terms of any orders.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/931643.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/931643.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:931643
DOI: 10.1155/2013/931643
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().